# SDR COEA2013060606912

- Difficulty date: May 6, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 35,440 hours, 41,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WASB10
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR:  LEFT LONGITUDINAL FLOORBEAM IS CRACKED AT FWD SIDE OF FRAME 40.  REPAIR PER EO 5315-01 REV D.
